MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM
Model Number HUMERAL HEAD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot#: 1412462, no pre-existing anomaly was found on the (b)(4) devices manufactured with the same lot#.According to our records, all 58 humeral heads with lot#: 1412462 and ster.1500006 have been implanted and this is the only complaint received on this lot#.Device analysis: devices involved were not returned to limacorporate for further analysis.A picture of the explanted devices was shared: it is observed on it that the explanted l1 liner is worn on one side.It was reported by the complaint source that according to the surgeon, the cuff failure was the cause of the liner wear.X-rays analysis: limacorporate received a total of 2 x-rays referring to pre-operative revision surgery.The x-rays received - dated on (b)(6) 2024 - and the picture of the explanted devices have been evaluated by a medical consultant.Following, the medical consultant comments: "this is a typical case of an age-dependent rc failure and resulting antero-superior escape of the prosthesis.There is no sign for implant related failure.This is a fateful course of events".Considering that: check of manufacturing charts highlighted no anomalies on the devices manufactured with lot#: 1412462.The prosthesis has a survivorship of over 9 years.According to the medical consultant "this is a typical case of an age-dependent rc failure and resulting antero-superior escape of the prosthesis.There is no sign for implant related failure".We can state that the event was not product related.Pms data: according to limacorporate pms data, revision rate of smr anatomic prostheses due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
Shoulder revision surgery of a smr anatomic total prosthesis performed on (b)(6) 2024, due to cuff failure.It was reported that a conversion from anatomical to reverse was performed.The following devices got explanted: smr humeral head ø44 mm (product code: 1322.09.440, lot#: 1412462 - ster.1500006).Neutral adaptor taper standard (product code: 1330.15.270, lot#: 1411227 - ster.1400321).Smr finned humeral body (product code: 1350.15.110, lot#: 1414868 - ster.1500036).Liner for metalback glenoid standard (product code: 1377.50.010, lot#: 1407634 - ster.1400232).The surgeon was satisfied with the final stability and range of motion.Previous surgery took place on (b)(6) 2015.Patient is a male, 68 years old.No comorbidities were reported.Event happened in australia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lots#: 1412462, no pre-existing anomaly was found on the 58 devices manufactured with the same lot#.This is the first and only complaint received on that lot#.We submit a final mdr when the investigation is complete.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.44MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21091069
Report Number3008021110-2024-00107
Device Sequence Number9171774
Product Code KWT
UDI-Device Identifier08033390001380
UDI-Public08033390001380
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL HEAD
Device Catalogue Number1322.09.440
Device Lot Number1412462
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown